# SDR CA010223013

- Difficulty date: October 5, 1999
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Aircraft time: 396 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cylinder
- Part number: 05K21262
- Condition: Broken
- Location: Engine
- Part time: 326 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR EXPERIENCED HIGH ON CONSUMPTION. NR 5 CYLINDER REMOVED AND FOUND BROKEN ON CONTROL RING. CYLINDER/PISTON AND RING ASSEMBLY REPLACED.
